# SDR ASAA2020081733029

- Difficulty date: August 13, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 49,733 hours, 15,042 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Attach Bracket
- Part number: 3400481040
- Condition: Damaged
- Location: Nr 2 Gear Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET AND FAN BLADE DETAILED INSPECTION.  FOUND GOUGES ON DRAIN PLATE, AFT SIDE OF ASSY DRIVE GEAR BOX AT THE MAIN FUEL PUMP ATTACHMENT.  GROUNDED - YES.  REMOVED HIGH METAL FROM INBOARD EDGE OF DRAIN PLATE GOUGE, REF B737-900 AMM 70-10-07-800-801-F00.  MEASURED DAMAGE ON INBOARD EDGE OF DRAIN PLATE, FOUND DEEPEST GOUGE AT .037".  REMOVED AND REPLACED FUEL PUMP DRIVE PAD, PER ESM 72-63-00.  ACCOMPLISHED TESTS 3A AND 3B, REF B737-900 AMM 71-00-00-800-811-F00, NO LEAKS NOTED.
